# SDR DALA2022072405090

- Difficulty date: July 23, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,077 hours, 16,096 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1521, CORROSION FOUND ON THE GAP AREA BETWEEN THE LH SIDE WING CENTER SECTION REAR SPAR WEB AND THE SIDE FRAME BULKHEAD FITTING. CORECTIVE ACTION: THE REPAIR ACCOMPLISHED FOR THE SIDE FRAME FITTING AND THE REAR SPAR WEB AT STA955 LH WING CENTER SECTION AS PER PRI600432-14. (2333178)
